# SDR SWIA202511030604

- Difficulty date: June 4, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA68962-690-53-21-032   N803SK MXCODEID56029-DTI - MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING FROM FS 364.00 TO FS 394.00 BETWEEN STRINGER 25L AND STRINGER 25R HAS EVIDENCE OF CORROSION.  REMOVED CORROSION FROM MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING FROM FS 364.00 TO FS 394.00 BETWEEN STRINGER 25L AND STRINGER 25R, ORIGINAL MATERIAL THICKNESS IS .120, REMAINING IS .112, MATERIAL LOSS IS .008 FOUD WITHIN LIMITS REF. REO 690-53-21-032 REV. -- DATED 2008/03/07.  DETAILED VISUAL INSPECT PER NDTM 51-20-009, PART 1, THE SKIN CUT-OUT AS WELL AS THE FRAMES SURROUNDING THE DOOR., PART NUMBER:   - , SERIAL NUMBER: 15062, POSITION:    (C-CHECK RO 11/01/2025)REMOVED CORROSION AT MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING FROM FS 364.00 TO FS 394.00 BETWEEN STGR 25L TO STGR 25R IAW CRJ900 SRM 51-21-06-001-001-A01, COMPLIED WITH AL STEPS OF REO 690-53-21-032 REV -- DATE 2008-03-07. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE CARD FOR WORK ACCOMPLISHED
